Asymptotic relations betweenL- andM-estimators in the linear model
No abstract is available for this item.
Volume (Year): 42 (1990)
Issue (Month): 4 (December)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102845|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jurečková J. & Sen P. K., 1989. "Uniform Second Order Asymptotic Linearity Of M-Statistics In Linear Models," Statistics & Risk Modeling, De Gruyter, vol. 7(3), pages 263-276, March.
- Koenker, Roger W & Bassett, Gilbert, Jr, 1978. "Regression Quantiles," Econometrica, Econometric Society, vol. 46(1), pages 33-50, January.
When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:42:y:1990:i:4:p:671-698. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.